Vaginal discharge effect of Mirena

We have 1372 consumer reports for Mirena. Vaginal discharge effect occurred in 1%.

Patients statistics on Vaginal discharge side effect for Mirena

Female
Male

Average weight in Lbs
144.25
0

Average height in Ft
5′ 4″
0

Average age
43
0

Mirena Circle Diagram 8 consumers of 1372 reported about Vaginal discharge

  1. Cynthia W. Huber says:
    3.0 rating

    Abdominal pain sometimes. But then hard. Bleeding between periods. Dark discharge. Weight gain. It’s hard to lose weight. Light acne, although I’m not sure it depends on it. All of these side effects are always uncommon and rarely concurrent. Otherwise it is very convenient and pleasant not to have to worry about the contraception (with the same partner!) You do not have to think about the pill, can not forget condoms to serve for the prevention and the red aunt does not look over.

  2. Glenda A. Obregon says:
    4.0 rating

    Never again Mirena !! When, after about 4.5 years, I happened to bump into Mirena more or less by chance on the various forums and posts about Mirena, it struck me like scales from my eyes !! I made an appointment directly with my FA and the culprit was drawn just over a week ago. Since then, the following has changed in my life (Thank God very quickly or immediately and hopefully permanently): 1. Constant urination — I had pushed on my two births, thought: great, half incontinent with late 30 — after Pull: OFF !! 2. the feeling of being at least 90 years old, if still alive: WAY !!! 3. Lack of energy, felt burn-out, everything too much, everything exhausting — I had pushed on overwork because of children / work, although I was always aware that my work is actually to create or should be — WAY! ! 4. super-dry skin on the face and on the head: is beautiful to have my soft skin given back … wonderful !! 5. foul-smelling discharge, always having the feeling that I stink and have to take a shower: OFF !! 6. increased hair growth (especially on the chin and on the legs) — I can not judge yet. 7. Aggressiveness, the non-acceptance of physical closeness, often zero in people and sociability (to go to kindergarten alone to pick up my daughter cost me every time a huge overcoming): OFF !! 8. I also always had a funny feeling in the mouth … very strange + disgusting … also feels much better, but I can not yet 100% on the Mirena push … 9. My stomach !! My waist !! I went to FA last summer because I was 100% sure I was pregnant … but I was not. I had almost constantly (at least emotionally) a belly like in the 4./5. Month. — PATH!! 10. Constant diarrhea — not yet resolved, but I also have hope here :-)) 11. Deteriorated vision because of too dry eyes — not yet resolved: – ((Mannoman, I feel like new born and I’m especially mad at me, because I’ve done it without batting an eyelash, I think my side effects appeared after about 2 years, before it was okay It’s all the more appreciated that it makes you happy again after such tiring and bad times when you do not even know what’s going on with you, like many of you, I ran to the doctor because I did too thought I was sick for sure but thank goodness not the case !! I can only say: NEVER AGAIN HAPPY HORMONE FOR ME !!!

  3. Catherine B. Smith says:
    4.5 rating

    Hello, I had the Mirena use 4 years ago. The insertion was already hell. Days after that I still had bad pain. But after a few weeks they passed. My period came very little and then not at all. I just felt good. After 2 1/2 years, I suddenly had a few side effects, such as dizziness, nervousness, sweats. I did not associate this with Mirena at first. After 3 years had passed I suddenly got hives, itching and burning in the genial area, strong discharge. My FA said that everything had nothing to do with the spiral, which I also agreed. But as my discomfort got worse, I let Mirena pull me (Nov. 07). I got my period after that. Then she stopped again and the itching and burning came again. Now after 8 months I got my period again, for 14 days, a week break, again my period, again a few days break, etc. I am constantly with the FA, which still says that it would not be due to the spiral. He just said he had no explanation for taking the pill again, then stop that. But I think that can not be the solution. I’ll despair of it soon. Now I’m rid of the thing and still have constant after effects. I regret it so much that I let them use me, but my gynecologist praised the spiral in the highest tones and said there were no side effects, as with the pill. I never saw a leaflet. When I let myself be printed out in the pharmacy, I first knew what I did to my body. I can only say FINGER OFF, even if the first 2 years are great. I think you have to take them off the market.